Remeron and weight

Discussion in 'General Health & Wellness' started by Tiinu, Mar 28, 2003.

  1. Tiinu

    Tiinu New Member

    Hi! I'm 20 year old woman and I'm now using remeron 15mg every night for difficulties to get into sleep. I suffer from severe depression. I was just wondering that has anyone noticed that you put on weight while eating remeron even though you eat healthy and exercise? I ate remeron 30mg/day for depression for three months. I got 10kg fatter. I also started eating risperdal at the same time. So I don't know if that made me fatter too. Now I'm afraid that I'll put on weight again even though I haven't had much appetite for few months. Because I just feel that this drug remeron will make you fat even though you don't eat much. Thanks for answering!
  2. wesly2010

    wesly2010 New Member

    Yup, Remeron is well known for extensive weight gain, far greater than most other antidepressants.

    Wes
  3. Catlady4

    Catlady4 New Member

    And watch out for celexa, it puts weight on too.
  4. Brenda2

    Brenda2 New Member

    Hi I'm new here but I just wanted to tell you that weight gain isnt necessary. Its simply deciding you wont give in to the cravings (just like quitting smoking)and keeping your resolve-and use the old carrots and celery nibbles. Im barely fitting into my clothes but have been battling all the way(over a year on Remeron) and the ability to go to sleep is so wonderful that I dont mind a few pounds.Good Luck' Brenda
  5. LuckyMe

    LuckyMe New Member

    Hi. I'm new here. I just wanted to share my experience with remeron. I did gain weight. And was told by my doc that remeron was one of the leading antidepressants for weight gain. Talk to your doc, let him/her know about your concerns...maybe you could try a different med.

    Good luck...